Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 6, NWS Northern Indiana

May 27, 2019Elkhart County, Saint Joseph County, Indiana; Cass County, Michigan

NWS Northern Indiana issued this tornado warning at May 27, 2019, 6:34 PM EDT for Elkhart County, Saint Joseph County, Indiana; Cass County, Michigan. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 6:34 PM EDT (22:34 UTC)
Expired
May 27, 2019, 7:00 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Elkhart County, IN, Saint Joseph County, IN, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:22 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WFUS53 KIWX 272234
TORIWX
INC039-141-MIC027-272300-
/O.NEW.KIWX.TO.W.0006.190527T2234Z-190527T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
634 PM EDT Mon May 27 2019

The National Weather Service in Northern Indiana  has issued a

* Tornado Warning for...
  Northwestern Elkhart County in north central Indiana...
  Northeastern St. Joseph County in north central Indiana...
  South central Cass County in southwestern Michigan...

* Until 700 PM EDT.
    
* At 634 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Mishawaka, moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Elkhart and Simonton Lake around 650 PM EDT.
  Dunlap around 655 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Jimtown, Adamsville and Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4161 8619 4175 8623 4181 8587 4161 8582
TIME...MOT...LOC 2234Z 258DEG 26KT 4167 8613 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CM
2 follow-up statements
929 
WWUS53 KIWX 272244
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
644 PM EDT Mon May 27 2019

INC039-141-MIC027-272300-
/O.CON.KIWX.TO.W.0006.000000T0000Z-190527T2300Z/
Elkhart IN-St. Joseph IN-Cass MI-
644 PM EDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN ELKHART...NORTHEASTERN ST. JOSEPH AND SOUTH CENTRAL CASS
COUNTIES...
    
At 644 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Osceola, or near Elkhart, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Elkhart and Simonton Lake around 650 PM EDT.
  Dunlap around 655 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Jimtown, Adamsville and Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4161 8619 4169 8618 4177 8610 4181 8587
      4161 8582
TIME...MOT...LOC 2244Z 258DEG 26KT 4169 8603 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CM
566 
WWUS53 KIWX 272251
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
651 PM EDT Mon May 27 2019

INC039-141-MIC027-272301-
/O.EXP.KIWX.TO.W.0006.000000T0000Z-190527T2300Z/
Elkhart IN-St. Joseph IN-Cass MI-
651 PM EDT Mon May 27 2019

...THE TORNADO WARNING FOR NORTHWESTERN ELKHART...NORTHEASTERN ST.
JOSEPH AND SOUTH CENTRAL CASS COUNTIES WILL EXPIRE AT 700 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
heavy rain is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for north central
Indiana...and southwestern Michigan.

LAT...LON 4161 8619 4169 8618 4177 8610 4181 8587
      4161 8582
TIME...MOT...LOC 2251Z 258DEG 26KT 4170 8598 

$$

CM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 27, 2:46 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 27, 2:46 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
246 PM EDT Mon May 27 2019

.SYNOPSIS...
Issued at 355 AM EDT Mon May 27 2019

Chances of thunderstorms will increase late this afternoon across
southwest Lower Michigan and northwest Indiana, with thunderstorms
likely across all of the area by this evening into the early
overnight. Some of these storms may be severe with a risk of
damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall. A cold front will sag across the area on Tuesday,
bringing a potential of more showers and thunderstorms Tuesday
afternoon and early evening. The active weather pattern will
continue for Wednesday and Thursday with more chances of rain and
storms.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 201 PM EDT Mon May 27 2019

Temperatures this afternoon expected to warm up into the upper 70s
to near 80. Cloud cover this afternoon will increase ahead of strong
system to our west. Lingering low clouds/fog from Lake Michigan
stretching southeast through SBN and FWA finally eroding away. This
feature may play a role with stronger storms this evening as it acts
as a differential heating boundary.

Strong low pressure system spinning over IA/MN this afternoon will
be the focus in the short term for severe weather across our area.
Leading warm front will lift northward this afternoon with a few
showers and thunderstorms along it possible. Severe risk with these
storms will be limited but cannot rule out gusty winds and small
hail.

Severe risk increases late this afternoon into the evening as warm
front lifts farther north. All severe hazards in play for tonight
including damaging winds, large hail, isolated tornado, and heavy
rain. Behind the front, SFC based instability increasing to 2000
j/kg and deep layer shear ranging from 50-60 knots. Long and curved
hodographs with backed winds at the SFC veering with height along
the boundary may result in storms with rotation. Damaging winds is
likely the biggest risk this evening as 500-700 mb winds increase to
50-60 knots by 00z. As stronger storms develop they will have the
potential to mix down these winds to the surface. Concern for large
hail is low especially given high PWAT values across the area around
1.5 inches.

However, due to high PWAT values, heavy rain and minor flooding is a
concern especially given already saturated ground. Widespread
0.75 to 1 inch rainfall with locally heavier amounts in stronger
thunderstorms. CAM guidance indicating potential for even higher
amounts, but held off bumping up QPF further due to some
uncertainty.

Tomorrow, mild weather again with high in the upper 70s to lower
80s. Dry conditions in the morning before showers and thunderstorms
fire up in the afternoon along a residual boundary leftover from
previous nights storms. Kept inherited chance pops as its still
uncertain where the boundary will set up. &&

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 245 PM EDT Mon May 27 2019

Continued chances for rain in the long term as active pattern
repeats itself again on Wednesday and Thursday. Rain and
thunderstorms chances will once again depend on upstream
convection that makes its way towards the Great Lakes. A brief
break in the pattern with a rare dry day Friday and into the day
on Saturday. Another shortwave drops down into the area Sat
afternoon bringing once again rain to the area into Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 104 PM EDT Mon May 27 2019

Stubborn low stratus and fog has finally mixed out at the
terminals leaving mainly VFR conditions and southeast winds near
10 knots through the mid afternoon hours. Thunderstorm chances
increase during the late afternoon/early evening hours (22z-04z)
as a warm front lifts north in tandem with a convectively aided
vort tracking east from the Upper Midwest. Some of these storms
could become strong to severe with large hail and damaging winds.
Chances for rain/storms then diminish later tonight into tomorrow
morning. Some MVFR, possibly IFR, stratus may creep back into
mainly KSBN later tonight near the leftover frontal zone.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Heidelberger
LONG TERM...Heidelberger
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 27, 3:48 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
348 PM EDT Mon May 27 2019

INZ003>005-012>016-020-022>024-032-MIZ077-078-282000-
La Porte-St. Joseph IN-Elkhart-Starke-Pulaski-Marshall-Fulton IN-
Kosciusko-White-Cass IN-Miami-Wabash-Grant-Berrien-Cass MI-
348 PM EDT Mon May 27 2019 /248 PM CDT Mon May 27 2019/

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into this
evening. Strong to severe thunderstorms are possible with large hail,
damaging winds, locally heavy rainfall and isolated tornadoes
possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed across the area late this
afternoon into this evening.

INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-282000-
Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Huntington-Wells-
Adams-Blackford-Jay-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
348 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will become this evening. Strong to severe
thunderstorms are possible with large hail, damaging winds,
locally heavy rainfall and isolated tornadoes possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ043-046-282000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
348 PM EDT Mon May 27 2019

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into early this
evening. Severe storms are possible with large hail and wind gusts
in excess of 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

In the hours before

Special weather statement, May 27, 5:03 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
503 PM EDT Mon May 27 2019

INZ024-025-272130-
Wabash-Huntington-
503 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH AND HUNTINGTON
COUNTIES...

At 503 PM EDT, a strong thunderstorm was located over La Fontaine, or
8 miles southeast of Wabash, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Huntington, Wabash, Andrews, La Fontaine, Lancaster, Lagro, Mount
Etna, Servia, Lincolnville, Treaty, Majenica, Banquo and Bippus.

This includes Interstate 69 in Indiana between mile markers 281 and
284.

&&

LAT...LON 4078 8590 4097 8560 4078 8533 4065 8571
      4065 8580
TIME...MOT...LOC 2103Z 234DEG 25KT 4070 8574

HAIL...0.25IN
WIND...40MPH

Brown
Local storm report, May 27, 5:11 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             MICHIGAN CITY           41.72N 86.90W
05/27/2019  E0.70 INCH       LA PORTE           IN   TRAINED SPOTTER

&&

MCS
Local storm report, May 27, 5:13 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             MICHIGAN CITY           41.71N 86.90W
05/27/2019  E1.00 INCH       LA PORTE           IN   PUBLIC

&&

MCS
Local storm report, May 27, 5:25 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
525 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 W MOUNT ETNA          40.74N 85.62W
05/27/2019  M1.25 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

CR
Special weather statement, May 27, 5:25 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Northern Indiana
525 PM EDT Mon May 27 2019

INZ017-018-025-026-272200-
Whitley-Huntington-Allen-Wells-
525 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...
SOUTHEASTERN WHITLEY...HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES...

At 525 PM EDT, a strong thunderstorm was located near Huntington,
moving northeast at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

This storm will be near...
  Markle around 540 PM EDT.
  Ossian around 555 PM EDT.

Other locations impacted by this storm include Nine Mile, Bowerstown,
Yoder, Dunfee, Lancaster, Aboite, Uniondale, Roanoke, Majenica and
Mount Etna.

This includes the following highways...
 Interstate 469 between mile markers 0 and 4, and between mile
markers 7 and 8.
 Interstate 69 in Indiana between mile markers 280 and 302.

&&

LAT...LON 4068 8555 4077 8564 4086 8564 4110 8532
      4089 8510
TIME...MOT...LOC 2125Z 232DEG 27KT 4084 8549

HAIL...0.75IN
WIND...40MPH

MCS
Special weather statement, May 27, 6:06 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Northern Indiana
606 PM EDT Mon May 27 2019

INZ018-026-027-OHZ015-024-272245-
Adams-Allen-Wells-Van Wert-Paulding-
606 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALLEN...NORTHEASTERN
WELLS...NORTHERN ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN
WERT COUNTIES...

At 606 PM EDT, a strong thunderstorm was located near Ossian, moving
northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

This storm will be near...
  Ossian around 610 PM EDT.
  New Haven around 635 PM EDT.
  Monroeville around 645 PM EDT.

Other locations impacted by this storm include Nine Mile, Yoder, Poe,
Uniondale, Edgerton In Allen County, Hessen Cassel, Monmouth, Zulu,
Maples and Mcgill.

This includes the following highways...
 Interstate 469 between mile markers 0 and 21.
 Interstate 69 in Indiana between mile markers 292 and 298.

&&

LAT...LON 4078 8526 4091 8534 4096 8533 4118 8479
      4093 8465
TIME...MOT...LOC 2206Z 246DEG 28KT 4090 8522

HAIL...0.75IN
WIND...40MPH

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:18 PM EDTSpecial Marine WarningIWX57 min
May 27, 4:21 PM EDTSpecial Weather StatementIWXMiami39 min
May 27, 4:41 PM EDTSpecial Weather StatementIWXBlackford, Jay64 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningIWXLaPorte44 min
May 27, 5:03 PM EDTSpecial Weather StatementIWXHuntington, Wabash27 min
May 27, 5:04 PM EDTTornado WarningIWXLaPorte26 min
May 27, 5:17 PM EDTAreal Flood AdvisoryIWXElkhart, LaPorte, Saint Joseph4 hr
May 27, 5:19 PM EDTSpecial Marine WarningIWX86 min
May 27, 5:25 PM EDTSpecial Weather StatementIWXHuntington35 min
May 27, 5:27 PM EDTTornado WarningIWXLaPorte, Saint Joseph33 min
May 27, 5:30 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph45 min
May 27, 5:59 PM EDTTornado WarningIWXLaPorte, Saint Joseph46 min
May 27, 6:01 PM EDTTornado WarningIWXLaPorte44 min
May 27, 6:06 PM EDTSpecial Weather StatementIWXAllen39 min
May 27, 6:20 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke40 min
May 27, 6:25 PM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
May 27, 6:39 PM EDTTornado WarningIWXLaPorte, Marshall, Saint Joseph, Starke37 min
May 27, 6:50 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Saint Joseph40 min
May 27, 7:15 PM EDTSpecial Weather StatementIWXFulton45 min
May 27, 7:18 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Marshall, Pulaski, Starke, White113 min
May 27, 7:18 PM EDTSevere Thunderstorm WarningIWXCass, Miami42 min
May 27, 7:29 PM EDTSpecial Weather StatementIWXLaGrange46 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Wabash46 min
May 27, 7:33 PM EDTSpecial Marine WarningIWX57 min
May 27, 7:38 PM EDTTornado WarningIWXMiami, Wabash37 min
May 27, 7:44 PM EDTSevere Thunderstorm WarningIWXCass, Grant, Huntington, Miami, Wabash46 min
May 27, 7:49 PM EDTTornado WarningIWXFulton, Miami, Wabash26 min
May 27, 7:59 PM EDTTornado WarningIWXGrant, Miami, Wabash31 min
May 27, 3:49 AM EDTDense Fog AdvisoryIWXBranch, Hillsdale4 hr

Nearby

Tornado Warnings in Indiana, 2019Tornado Warnings in Michigan, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.